# SDR QXEA2024110400254

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,832 hours, 12,948 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: D2041916
- Condition: Missing
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 2044. ON TAKEOFF ROLL AT ABOUT 60 KTS FLIGHT DECK DOOR OPENED. ABORTED TAKEOFF. REMOVED FROM SERVICE. PLACED ON MEL 52-51-00A  AND RETURNED TO SERVICE. MEL CLEARED 11/4 BY   PERFORMING OPERATIONAL TEST OF COCKPIT-DOOR ELECTROMECHANICAL LATCH. IAW E175 AMM 52-51-03-820-801-A SUBTASK 52-51-03-710-004-A. OPERATIONAL TEST GOOD. COULD NOT PUSH DOOR OPEN WHEN LOCKED. PERFORMED COCKPIT-DOOR ELECTROMECHANICAL LATCH ADJUSTMENT CHECK IAW E175 AMM 52-51-03-820-801-A SUBTASK 52-51-03-840-004-A. ADJUSTMENT REQUIRED AT STEP A. PERFORMED OPERATIONAL TEST AFTER ADJUSTMENT, OPS TEST GOOD. IAW E175 AMM 52-51-03-820-801-A SUBTASK 52-51-03-710-004-A. INSPECTED COCKPIT-DOOR ELECTROMECHANICAL LATCH CONNECTOR P3423. REF. E175 AMM 52-51-03-000-801-A AND WM 52-51-50-1. FOUND 1X LOCKING SCREW PN: D20419-16 MISSING AT CONNECTOR REF. E175 WM 91-10-01-P. NO PN: D20419-16 IN STOCK. PN: D20419-16 PLACED ON REQUISITION. MEL 52-51-00(A) MAINTENANCE PROCEDURES IN PLACE, CONT. MEL.
